# SDR CALA2023031000679

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 117,395 hours, 18,291 cycles
- System (JASC): 3300 · Lighting System
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: 5a
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B767-33-3-7000 SEAT 5A , 35AB , 27LK EMER LOWERED CEILING LT INOP TRANSFER REF HXWO 1490749 AND ORIGINATED BY EMP V920571 SEAT 5A , 35AB , 27LK EMER AISLE LT LAMP REPLACED & TESTED NORMAL AS PER AMM33-51-05 WORK ACCOMPLISHED BY MECHANIC V920570 INSPECTED BY V898561
